Show simple item record

dc.contributor.author Hujdurovic, Ademir
dc.contributor.author Kutnar, Klavdija
dc.contributor.author Morris, Dave Witte
dc.contributor.author Morris, Joy
dc.date.accessioned 2018-07-10T17:32:08Z
dc.date.available 2018-07-10T17:32:08Z
dc.date.issued 2016
dc.identifier.citation Hujdurovic, A., Kutnar, K., Morris, D. W., & Morris, J. (2016). On colour-preserving automorphisms of Caley graphs. Ars Mathematica Contemporanea, 11(1), 189-213 en_US
dc.identifier.uri https://hdl.handle.net/10133/5161
dc.description Open access, licensed under Creative Commons en_US
dc.description.abstract We study the automorphisms of a Cayley graph that preserve its natural edge-colouring. More precisely, we are interested in groups G, such that every such automorphism of every connected Cayley graph on G has a very simple form: the composition of a left-translation and a group automorphism. We find classes of groups that have the property, and we determine the orders of all groups that do not have the property. We also have analogous results for automorphisms that permute the colours, rather than preserving them. en_US
dc.language.iso en_US en_US
dc.publisher Drustvo Matematikov, Fizikov in Astronomov en_US
dc.subject Caley graph en_US
dc.subject Automorphism en_US
dc.subject Colour-preserving en_US
dc.subject Colour-permuting en_US
dc.subject.lcsh Automorphisms
dc.subject.lcsh Caley graphs
dc.subject.lcsh Graph theory
dc.title On colour-preserving automorphisms of Caley graphs en_US
dc.type Article en_US
dc.publisher.faculty Arts and Science en_US
dc.publisher.department Department of Mathematics and Computer Science en_US
dc.description.peer-review Yes en_US
dc.publisher.institution University of Primorska en_US
dc.publisher.institution University of Lethbridge en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record